# SDR CALA2015012393007

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 54,697 hours, 21,578 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY CAPACITY TEST FAILED, EPSU BATTERY CAPACITY AFT LT.  REPLACED AFT LT BATTERY 13WL.  PN AD-3214-31.  BATTERY CAPACITY TESTED OK.
